# SDR DALA2018100605922

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER STA 1716 AND BTW RBL 35-44 AT AFT WET AREA. LEVEL CORROSION 2, REPAIR DOUBLER STA 1716 BTW STA 35-44 AT AFT WET AREA WAS REPLACED PER SRM 53-60-51-2R-2.
